# SDR UALA2013051303298

- Difficulty date: May 10, 2013
- Submitted: May 28, 2013
- Operation: Air carrier
- Aircraft: N530UA
- Make and model: Boeing 757222
- Aircraft serial: 25043
- Aircraft time: 73,092 hours, 27,015 cycles
- Engine: Pwa PW2040
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 520 S24-25r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN DENTED BS 520 S24-25R.  DENT IS OUT OF LIMITS.  INSTALLED DOUBLER REPAIR IAW SRM53-00-01 FIG 201. IAW TABLE V.  MAJOR REPAIR.
